Follow
Petr Kaplický
Petr Kaplický
Verified email at karlin.mff.cuni.cz
Title
Cited by
Cited by
Year
C1, α-solutions to a class of nonlinear fluids in the 2D stationary Dirichlet problem
P Kaplický, J Málek, J Stará
Journal of Mathematical sciences 109 (5), 1867-1893, 2002
1012002
BMO estimates for the p-Laplacian
L Diening, P Kaplický, S Schwarzacher
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 637-650, 2012
932012
Boundary regularity of shear thickening flows
HB da Veiga, P Kaplický, M Růžička
Journal of Mathematical Fluid Mechanics 13 (3), 387-404, 2011
682011
L q theory for a generalized Stokes System
L Diening, P Kaplický
Manuscripta mathematica 141, 333-361, 2013
462013
Global-in-time Hölder continuity of the velocity gradients for fluids with shear-dependent viscosities
P Kaplický, J Málek, J Stará
Nonlinear Differential Equations and Applications NoDEA 9, 175-195, 2002
442002
Regularity of flows of a non-Newtonian fluid subject to Dirichlet boundary conditions
P Kaplický
Zeitschrift für Analysis und ihre Anwendungen 24 (3), 467-486, 2005
382005
A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems
N Ackermann, T Bartsch, P Kaplický, P Quittner
Transactions of the American Mathematical Society 360 (7), 3493-3539, 2008
362008
Campanato estimates for the generalized Stokes system
L Diening, P Kaplicky, S Schwarzacher
Annali di Matematica Pura ed Applicata (1923-) 193, 1779-1794, 2014
342014
On uniqueness and time regularity of flows of power‐law like non‐Newtonian fluids
M Bulíček, F Ettwein, P Kaplický, D Pražák
Mathematical methods in the applied sciences 33 (16), 1995-2010, 2010
322010
Full regularity of weak solutions to a class of nonlinear fluids in two dimensions--stationary, periodic problem
P Kaplický, J Málek, J Stará
Commentationes Mathematicae Universitatis Carolinae 38 (4), 681-695, 1997
281997
On global existence of smooth two-dimensional steady flows for a class of non-Newtonian fluids under various boundary conditions
P Kaplický, J Málek, J Stará
Applied nonlinear analysis, 213-229, 2002
202002
ISOMETRIC REPRESENTATION OF LIPSCHITZ‐FREE SPACES OVER CONVEX DOMAINS IN FINITE‐DIMENSIONAL SPACES
M Cúth, OFK Kalenda, P Kaplický
Mathematika 63 (2), 538-552, 2017
172017
An L 2-maximal regularity result for the evolutionary Stokes–Fourier system
M Bulíček, P Kaplický, J Málek
Applicable Analysis 90 (1), 31-45, 2011
162011
The dimension of the attractor for the 3D flow of a non-Newtonian fluid
M Bulícek, F Ettwein, P Kaplický, D Pražák
Commun. Pure Appl. Anal 8 (5), 1503-1520, 2009
162009
Boundary regularity of flows under perfect slip boundary conditions
P Kaplický, J Tichý
Central European Journal of Mathematics 11, 1243-1263, 2013
142013
On existence of a classical solution to a generalized Kelvin–Voigt model
M Bulíček, P Kaplický, M Steinhauer
Pacific Journal of Mathematics 262 (1), 11-33, 2013
142013
Regularity theorems, up to the boundary, for shear thickening flows
HB da Veiga, P Kaplický, M Růžička
Comptes Rendus. Mathématique 348 (9-10), 541-544, 2010
142010
Regularity of flow of anisotropic fluid
P Kaplický
Journal of Mathematical Fluid Mechanics 10 (1), 71-88, 2008
142008
Uniqueness and regularity of flows of non-Newtonian fluids with critical power-law growth
M Bulíček, P Kaplický, D Pražák
Mathematical Models and Methods in Applied Sciences 29 (06), 1207-1225, 2019
132019
Finitely additive measures and complementability of Lipschitz-free spaces
M Cúth, OFK Kalenda, P Kaplický
Israel Journal of Mathematics 230, 409-442, 2019
132019
The system can't perform the operation now. Try again later.
Articles 1–20